MathSciNet Relay Station
MathSciNet bibliographic data
MR1308000 30D40 (30D50)
Belna, Charles L.; Berman, Robert D.; Colwell, Peter; Piranian, George The zero-sets of the radial-limit functions of inner functions. Trans. Amer. Math. Soc. 347 (1995), no. 9, 3605–3612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement